[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 13, Number 2 (3-2017) ::
JSRI 2017, 13(2): 197-214 Back to browse issues page
Mixture of Normal Mean-Variance of Lindley Distributions
Mehrdad Naderi *, Alireza Arabpour, Ahad Jamalizadeh
Abstract:   (471 Views)

Abstract: In this paper, a new mixture modelling using the normal mean-variance mixture of Lindley (NMVL) distribution has been considered. The proposed model is heavy-tailed and multimodal and can be used in dealing with asymmetric data in various theoretic and applied problems. We present a feasible computationally analytical EM algorithm for computing the maximum likelihood estimates. The behavior of the obtained maximum likelihood estimators is studied with respect to bias and mean squared errors through conducting a simulation study. Two examples with flow cytometry data are used to illustrate the applicability of the proposed model.

Keywords: Finite mixture model, Mean-variance mixture distribution, Lindley distribution, EM algorithm.
Full-Text [PDF 323 kb]   (98 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/08/14 | Accepted: 2017/04/29 | Published: 2017/06/11
Add your comments about this article
Your username or email:

Write the security code in the box >




DOI: 10.18869/acadpub.jsri.13.2.197


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Naderi M, Arabpour A, Jamalizadeh A. Mixture of Normal Mean-Variance of Lindley Distributions. JSRI. 2017; 13 (2) :197-214
URL: http://jsri.srtc.ac.ir/article-1-240-en.html
Volume 13, Number 2 (3-2017) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.048 seconds with 790 queries by yektaweb 3479